发现好书期刊,享受阅读乐趣

海量图书期刊资源,随时随地畅享阅读乐趣

Solution of diffusion type problems for expanding or contracting regions whose form varies with time without preserving similarity: PMM vol. 33, n≗4, 1969, pp. 753–756

Solution of diffusion type problems for expanding or contracting regions whose form varies with time without preserving similarity: PMM vol. 33, n≗4, 1969, pp. 753–756

G.A. Grinberg; V.A. Koss
  • 作者G.A. Grinberg; V.A. Koss
  • 卷第33卷
  • 期第4期
  • 印刷ISSN0021-8928
  • 文件大小274.46KB
  • 发表时间1969
  • DOI10.1016/0021-8928(70)90047-x
  • 页码731-734
← 返回【学霸图书馆】主页